Mindset Disorders That Make Sufferers Lazy To Socialize
hello doc, I want to ask about my father’s health condition where my father in November 2019 experienced enormous hallucinations, he felt annoyed and became out of control. he was not treated by a psychiatrist in a period of one month. but in the month of 12 my father took drugs such as remital, hexymer and attarax based on the advice of the doctor. after taking the drug, my father rarely hallucinated and felt guilty. but after 2 months and still taking the same medicine my father has not wanted to go out to work as usual until now. How do you dock?
Hello Switamy, thank you for asking at HealthReplies.com.
Hallucinatory complaints can occur due to various possibilities such as acute psychotic disorders, schizophrenia, depression, delusions, and so on.
The medicines you mentioned are drugs that work to relieve the symptoms that occur before. The fastest therapy will give effect after use for one month. But some people, the new effect is seen after the use of four to six months depending on the lifestyle that is lived. For that to do a healthy lifestyle will greatly help speed recovery.
Some things you can do now are:
Eat healthy and nutritious foods for your father
Make sure you get enough rest and drink enough
Encourage your father to exercise, no need to be too heavy as long as routine and regular
Avoid cigarettes and alcohol
Create a safe and comfortable atmosphere at home
Consumption of drugs regularly, do not increase or decrease the dose without doctor's direction
Perform routine control according to the schedule agreed by your doctor
So, hopefully useful.